Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from jaundice, stomach ache, diarrhea feeling weak, tired. Further tests required?

hello doc - i started with a fever and bodyache including joint pain. my doctor asked me to get platelet count checked, which was 1.38. Then again I continued feeling weak and tiredness. Then I got my LFT and lipids checked, which showed bilirubin high at 2.14 total and 1.21 conjugated and doc said I had jaundice , which further increased to 3.75 and 1.72 respectively after 1 week, which I got checked when I had stomach ache and watery diarrhea . Kindly guide me what actually wrong can be with my body and should I go for further tests to get the clear picture what I can be suffering from. I am teatotaller and pure vegetarian. Waiting for your valuable reply. Regards Kuldeep Singh
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you have weakness and loss of appetite..
bilurubin levels are high..
you could be suffering from viral hepatitis..
bilirubin raises and falls, giving a sigmoid shaped curve on graph..
with the history you could be suffering from hepatitis A infection..
you need to aviod fat diet, increase carbohydrate diet, liver protecting drugs like silimarine and multivitamins and liver enzyme preparations..
diarrhea could be due to fat intolerence..
take rest..
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor